Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kazeev, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:173
Abstract pages:804
Full texts:221
References:84
E-mail:
Keywords: numerical analysis, linear algebra, nonlinear approximations, tensor methods

Subject:

numerical analysis, linear algebra, nonlinear approximations, tensor methods

   
Main publications:
  1. V. A. Kazeev, E. E. Tyrtyshnikov, “Struktura gessiana i ekonomichnaya realizatsiya metoda Nyutona v zadache kanonicheskoi approksimatsii tenzorov”, Zh. vychisl. matem. i matem. fiz, 50:6 (2010), 979998

http://www.mathnet.ru/eng/person37167
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/914711

Publications in Math-Net.Ru
2011
1. G. E. Ivanov, V. A. Kazeev, “Minimax algorithm for constructing an optimal control strategy in differential games with a lipschitz payoff”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011),  594–619  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 51:4 (2011), 550–574  isi  scopus
2010
2. V. A. Kazeev, E. E. Tyrtyshnikov, “The structure of the Hessian and the efficient implementation of Newton's method in the problem of the canonical approximation of tensors”, Zh. Vychisl. Mat. Mat. Fiz., 50:6 (2010),  979–998  mathnet  mathscinet; Comput. Math. Math. Phys., 50:6 (2010), 927–945  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021